L. Debnath and D. Bhatta, Integral Transforms and Their Applications, Chapman and Hall/CRC press, Boca Raton, FL, 2007.
M. Dotsenko, On some applications of Wright's hypergeometric function, C. R. Acad. Bulgare Sci. 44 (1991), no. 6, 13-16.
A. Erdelyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions. Vols. I, II, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953.
A. A. Kilbas and M. Saigo, H-Transforms, Chapman and Hall/CRC press, Boca Raton, FL, 2004
A. A. Kilbas, M. Saigo, and J. J. Trujillo, On the generalized Wright function, Fract. Calc. Appl. Anal. 5 (2002), no. 4, 437-460.
V. Kiryakova, Generalized Fractional Calculus and Applications, Wiley & Sons. Inc., New York, 1994.
H. L. Krall and O. Frink, A new class of orthogonal polynomials: The Bessel polynomials, Trans. Amer. Math. Soc. 65 (1949), 100-115.
V. Malovichko, A generalized hypergeometric function, and some integral operators that contain it, Mat. Fiz. Vyp. 19 (1976), 99-103.
A. M. Mathai and R. K. Saxena, Generalized Hypergeometric Functions With Applications in Statistics and Physical Sciences, Springer-Verlag, Berlin, 1973.
K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, Inc., 1993.
R. K. Raina, On generalized Wright's hypergeometric functions and fractional calculus operators, East Asian Math. J. 21 (2005), no. 2, 191-203.
E. D. Rainville, Special Functions, The Macmillan Company, New York, 1960.
S. B. Rao, J. C. Prajapati, A. D. Patel, and A. K. Shukla, On generalized hypergeometric function and fractional calculus, Communicated for publication.
S. B. Rao, J. C. Prajapati, and A. K. Shukla, Generalized hypergeometric function and its properties, Communicated for publication.
S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science publishers, Yverdon (Switzerland), 1993.
N. Virchenko, On some generalizations of the functions of hypergeometric type, Fract. Calc. Appl. Anal. 2 (1999), no. 3, 233-244.
N. Virchenko, On the generalized confluent hypergeometric function and its applications, Fract. Calc. Appl. Anal. 9 (2006), no. 2, 101-108.
N. Virchenko, S. L. Kalla, and A. Al-Zamel, Some results on a generalized hypergeometric function, Integral Transform. Spec. Funct. 12 (2001), no. 1, 89-100.
N. Virchenko, O. Lisetska, and S. L. Kalla, On some fractional integral operators involving generalized Gauss hypergeometric functions, Appl. Appl. Math. 5 (2010), no. 10, 1418-1427.
N. Virchenko and Olena V. Rumiantseva, On the generalized associated Legendre functions, Fract. Calc. Appl. Anal. 11 (2008), no. 2, 175-185.
E. M. Wright, On the coefficient of the power series having exponential singularities, J. London Math. Soc. 8 (1933), 71-79.